# SDR AALA202304210428

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A320*
- Aircraft serial: 6194
- Aircraft time: 27,556 hours, 11,046 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 201655069
- Condition: Fault Message
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT DUE TO AN ECAM AFT CARGO DOOR MESSAGE. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED AFT CARGO DOOR PROXIMITY SENSOR PER AMM 52-32-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO FAULTS NOTED.
